# SDR 04FDEA02895

- Difficulty date: October 8, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC8107Y2
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 26 RIGHT HAND BARREL NUT BORE FOUND CRACKED AT BOTTOM INBOARD SIDE AREA.  NR 26 RIGHT HAND BARREL NUT BORE SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.
